MAUDE Adverse Event Report: AESCULAP AG AVM MICROCLIP PHYNOX CVD.4MM STERILE; CEREBRO VASCULAR CLIPS

AESCULAP AG AVM MICROCLIP PHYNOX CVD.4MM STERILE; CEREBRO VASCULAR CLIPS
Model Number FE964K
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with fe964k - avm microclip phynox cvd.4mm sterile.According to the complaint description, during an arteriovenous malformation (avm) procedure, two of the avm microclips malfunctioned.They did not "close down tight" as expected.The scrub tech loaded the clips in the applier, but two of the clips would not close after loading.It was confirmed that the applier was used to successfully secure other clips before and after the two failures.As the two micro clips were in the open position, they were easily removed from the patient without any harm or additional medical intervention.It was explained that the clips were kind of just floating in the area and not really attached to the patient's vessel.As such the devices were easily replaced with additional clips and the case was completed successfully.There was no described patient harm.Additional information was not provided.The malfunction is filed under (b)(4).
 
Additional Manufacturer Narrative
Based upon new information received, this event was re-evaluated and is considered no longer reportable- no malfunction or serious injury.

Brand Name
AVM MICROCLIP PHYNOX CVD.4MM STERILE
Common Device Name
CEREBRO VASCULAR CLIPS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11947862
Report Number9610612-2021-00427
Device Sequence Number13724484
Product Code HCH
UDI-Device Identifier04046964381751
UDI-Public4046964381751
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K024349
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2025
Device Model NumberFE964K
Device Catalogue NumberFE964K
Device Lot Number52624369
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLIP APPLIER; CLIP APPLIER